# SDR DALA1050510691

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,373 hours, 18,953 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND ROW 31F EMERGENCY LIGHT INOPERATIVE.  FOUND MOLEX CONNECTOR BROKEN AND WIRING SPLICED WITH ELECTRICAL TAPE.  REPLACED MOLEX CONNECTOR IAW SWPM 20-42-01.  OPS CHECK GOOD.
